Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 134, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 23, 2025, 7:01 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2025, 7:01 PM CDT (00:01 UTC)
- Expired
- Jun 23, 2025, 7:20 PM CDT
- In force
- 19 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Escambia County, AL
The radar
The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2250 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
616
WUUS54 KMOB 240001
SVRMOB
ALC035-053-240045-
/O.NEW.KMOB.SV.W.0134.250624T0001Z-250624T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
701 PM CDT Mon Jun 23 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Escambia County in south central Alabama...
Southwestern Conecuh County in south central Alabama...
* Until 745 PM CDT.
* At 701 PM CDT, a severe thunderstorm was located 8 miles east of
I65 And AL 113, or 9 miles northwest of Brewton, moving west at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3128 8706 3112 8709 3114 8737 3120 8742
3129 8740 3135 8730
TIME...MOT...LOC 0001Z 099DEG 17KT 3121 8716
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
151
WWUS54 KMOB 240020
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
720 PM CDT Mon Jun 23 2025
ALC035-053-240029-
/O.CAN.KMOB.SV.W.0134.000000T0000Z-250624T0045Z/
Escambia AL-Conecuh AL-
720 PM CDT Mon Jun 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
LAT...LON 3128 8706 3112 8709 3114 8737 3120 8742
3129 8740 3135 8730
TIME...MOT...LOC 0018Z 099DEG 17KT 3122 8726
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:57 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 23, 3:57 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Mobile AL 357 PM CDT Mon Jun 23 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 352 PM CDT Mon Jun 23 2025 Tonight through Tuesday night... The diurnal pattern continues through the near term. A few showers and thunderstorms will linger through mid-evening, and then dissipate due to loss of daytime surface heating. Tuesday will be similar to today as we expect a 20-30% percent chance of afternoon showers and thunderstorms. Then once again, a few showers and storms will then linger through mid-evening before dissipating. We can't rule out a few strong storms on Tuesday with gusty winds and frequent lightning given ample instability and minimal shear. Low risk of rip currents remains in place through the period. Temperatures will average 3 to 7 degrees above normal. Low temps interior areas will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. Highs on Tuesday will range from 93 to 98 degrees inland, and from 89 to 92 degrees along the beaches and barrier islands. With surface dewpoints ranging from 70 to 75 degrees, maximum apparent temperatures (heat indices) could be as high as 107 degrees. /22 Wednesday through Monday... Moving into the middle of the week, the global spectral weather models indicate an elongated upper ridge will be in place from the New England States to across north TX. Meanwhile, a mid/upper level low pressure system centered north of the Bahamas Wednesday looks to ease slowly westward to across the southeast by the close of the work week. This feature looks to open up into a weakness/upper trof that remains fixed in place generally over the southeast U.S. down across the FL Peninsula for the remainder of the outlook. Prior to any developing afternoon convection, Wednesday still appears to be the hottest day of the week in terms of ambient temperatures and apparent (what it feels like) temperatures. High temperatures will be 6 to perhaps a few areas 10 degrees above normal, ranging from 95 to 100 degrees inland, and from 90 to 94 degrees along the beaches and barrier islands. With surface dewpoints ranging from 71 to 76 degrees, maximum apparent temperatures (heat indices) could be as high as 110 degrees. Therefore, a Heat Advisory remains possible for Wednesday. At this time, we are expecting convective initiation to occur across southern and central Alabama, and move south-southwest in an alley of northeasterly flow aloft between the upper ridge to the north and the western flank of the upper low to our east. The pre-storm environment Wednesday will be sufficient for scattered strong to marginally severe storms appearing more focused along and north of I-10 to south of US Highway 84 with MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail will be a threat with mid-level (H70-H50) lapse rates range 6.5 to 6.8 C/km. Damaging surface winds from localized microbursts are also a threat as DCAPE values could be as high as ~1200 J/kg. These threats will continue into the evening as storms push toward the coast. The diurnal pattern continues through the remainder of the week and over the weekend, with solutions favoring an increase in rain chances each day as the upper low moves over the southeast states. A higher end chance PoP of showers and thunderstorms should occur Thursday afternoon, followed by likely chances of showers and storms each day Friday through Monday. Pulse thunderstorms are possible each afternoon into early evening. We can't rule out a few strong storms with gusty winds and frequent lightning. Low temperatures interior areas throughout the extended term will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. A LOW risk of rip currents remains in place through Thursday. /10 && .AVIATION... (18Z TAFS) Issued at 1240 PM CDT Mon Jun 23 2025 VFR conditions will prevail through 24/18z along with light and variable winds. Scattered storms will develop this afternoon and linger into the early evening hours, bringing temporary reductions in visibilities to IFR and gusty winds to 30 knots. Storms will subside around mid evening. /22 && .MARINE... Issued at 352 PM CDT Mon Jun 23 2025 No significant impacts to small craft are expected through the remainder of the week. Light easterly to onshore flow will continue through Tuesday evening. Winds will then become a light offshore flow late each night and morning through midweek, switching to a light onshore flow in the afternoon and evening. A light southerly to southwesterly flow will follow Thursday afternoon through the remainder of the week. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 93 74 97 73 93 73 91 / 20 30 10 20 30 50 50 60 Pensacola 76 93 77 96 76 92 76 90 / 20 20 20 30 30 50 40 60 Destin 79 94 80 96 79 92 78 91 / 20 20 20 20 40 40 40 60 Evergreen 71 97 73 98 72 93 70 92 / 20 20 20 20 20 50 30 60 Waynesboro 71 96 73 97 71 94 71 93 / 20 30 20 20 20 40 30 60 Camden 72 95 74 96 72 91 71 91 / 10 20 10 20 30 40 30 60 Crestview 71 97 73 98 72 94 70 91 / 20 30 20 30 20 50 40 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 23, 5:42 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
542 PM CDT Mon Jun 23 2025
ALZ261>265-232330-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
542 PM CDT Mon Jun 23 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MOBILE AND WEST CENTRAL
BALDWIN COUNTIES THROUGH 630 PM CDT...
At 541 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles south of Point
Clear to 6 miles southeast of I10 And I65 to 4 miles east of Downtown
Mobile to 6 miles southwest of Bay Minette. Movement was west at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Creola, Chunchula, Axis, Semmes, I65
And I165, Mobile Regional Airport, I65 And AL 158, and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3046 8830 3067 8837 3083 8835 3103 8817
3092 8784 3070 8794 3055 8805 3044 8807
TIME...MOT...LOC 2241Z 106DEG 23KT 3039 8794 3057 8804 3072 8799 3084
8788
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BlackSpecial weather statement, Jun 23, 6:06 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
606 PM CDT Mon Jun 23 2025
FLZ202>204-206-232345-
Okaloosa Coastal FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
606 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKALOOSA...SOUTHERN
SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 645 PM CDT...
At 606 PM CDT, Doppler radar was tracking a strong thunderstorm over
Navarre, or 12 miles west of Mary Esther, moving northwest at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, Ensley, Gonzalez, Pace, Milton,
Goulding, Bagdad, Oriole Beach, Navarre, Navarre Beach, Pea Ridge,
and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3043 8728 3056 8732 3062 8726 3066 8726
3073 8718 3049 8680 3045 8680 3046 8674
3044 8671 3028 8682 3027 8687
TIME...MOT...LOC 2306Z 119DEG 27KT 3042 8688
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 23, 6:15 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
615 PM CDT Mon Jun 23 2025
ALZ059-060-262-FLZ201-203-205-240000-
Baldwin Inland AL-Covington AL-Escambia AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Inland FL-
615 PM CDT Mon Jun 23 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL BALDWIN...
ESCAMBIA...SOUTHWESTERN COVINGTON...NORTHERN OKALOOSA...NORTHERN
SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 700 PM CDT...
At 614 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Flomaton to 9 miles northwest
of Laurel Hill. Movement was west at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Atmore, Brewton, Century, Flomaton, East Brewton, Jay, Laurel Hill,
Pollard, Riverview, Bratt, I65 And CR 1, I65 And AL 21, and Poarch
Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3088 8752 3112 8772 3119 8658 3093 8639
TIME...MOT...LOC 2314Z 097DEG 13KT 3100 8732 3104 8660
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 23, 6:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
627 PM CDT Mon Jun 23 2025
ALZ261-263-MSZ076-079-240015-
Mobile Inland AL-Mobile Central AL-Greene MS-George MS-
627 PM CDT Mon Jun 23 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MOBILE...EASTERN
GEORGE AND SOUTHEASTERN GREENE COUNTIES THROUGH 715 PM CDT...
At 626 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grand Bay to 4 miles south of Tanner Williams
to 4 miles north of Semmes to 3 miles east of Gulfcrest. Movement was
northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lucedale, Chunchula, Gulfcrest, Semmes, Tanner Williams, Mobile
Regional Airport, and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3055 8841 3074 8841 3074 8862 3093 8863
3116 8852 3110 8841 3097 8809 3076 8818
3051 8823 3050 8828
TIME...MOT...LOC 2326Z 136DEG 18KT 3048 8835 3066 8836 3085 8828 3099
8818
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 23, 6:42 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
642 PM CDT Mon Jun 23 2025
ALZ266-FLZ202-204-240030-
Baldwin Coastal AL-Santa Rosa Coastal FL-Escambia Coastal FL-
642 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN BALDWIN...SOUTH CENTRAL
SANTA ROSA AND SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 730 PM CDT...
At 642 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gulf Breeze, moving west at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gulf Breeze, Goulding, Lillian, Myrtle Grove, Oriole Beach, and
Pensacola Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3039 8746 3045 8747 3054 8741 3057 8735
3057 8732 3043 8702 3027 8705
TIME...MOT...LOC 2342Z 109DEG 20KT 3038 8714
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 23, 6:57 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
657 PM CDT Mon Jun 23 2025
ALZ056-059-240045-
Conecuh AL-Escambia AL-
657 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 745 PM CDT...
At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Brewton, moving west at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brewton and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3127 8696 3112 8696 3105 8729 3117 8737
3127 8737 3135 8724
TIME...MOT...LOC 2357Z 088DEG 10KT 3118 8704
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:19 PM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Jun 23, 7:31 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 23, 8:07 PM CDT | Special Weather Statement | MOB | Monroe | 23 min |
| Jun 24, 4:27 PM CDT | Special Marine Warning | MOB | 30 min | |
| Jun 24, 5:15 PM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Jun 24, 5:45 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.